# SDR DALA2022123008503

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 53,727 hours, 38,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON THE GALLEY OVERHEAD, AT SEATS 1-14, AND AT SEATS 24-29 ARE INOPERATIVE. MAINTENANCE FOUND BAD BATTERY PACKS AND BATTERY RACKS AT B5- 259, B5-227, AND B5-120. ALL WERE REPLACED PER  AMM 33-51. OPERATIONAL CHECKS WERE GOOD. OK FOR SERVICE.
